It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Hormone Problems Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 11-01-2005, 06:56 PM   #1
Member
(female)
 
Join Date: Dec 2004
Posts: 56
Viclyn HB User
Progesterone Question

I was just wondering if anyone had an idea. I ran out of my progesterone cream about 3 weeks ago and am still taking estrogen. I have been feeling really lousy lately, irritable, feelings of sadness, not wanting to go anywhere, do anything, almost a feeling of homesickness. Can not taking progesterone along with estrogen cause any of these feelings? I also take an antidepressant but it doesn't seem to be working as good as it should be. If anyone has any thoughts, I would like to hear!

Thank-you!

 
Old 11-01-2005, 09:15 PM   #2
Senior Veteran
(female)
 
Join Date: Sep 2003
Location: Edmond, OK USA
Posts: 917
Howitt44 HB User
Re: Progesterone Question

I am currently taking progesterone cream only. My test levels showed I was a little high in estrogen and low in progesterone. It sounds to me like you are too high in your estrogen resulting in all of those symptoms. Do a word search on Dr. John Lee and he will explain both of these hormones and their side affects. When you get both of these hormones in balance like they are suppose to be, you probably won't need an anti-depressant. Being depressed or anxious is a side affect of TOO MUCH estrogen.
Cindy

 
Sponsors Lightbulb
   
Old 11-02-2005, 05:56 AM   #3
Member
(female)
 
Join Date: Dec 2004
Posts: 56
Viclyn HB User
Re: Progesterone Question

Thanks Cindy!
I am going to go on to Dr. John Lee and do a word search like you suggested and see what he says. I usually don't run out of cream and not be able to get any more but, the money was a little tight this month and I thought I would be ok. I too was a little high in estrogen and my dr. took me off but then I had symptoms of crying spells and the like and she put me back on it. But I don't think I've ever not taken the cream and only estrogen. We've been trying to get things balanced out for quite a while now. I hope I didn't mess things up any worse. Thanks again for your reply!!!
Vickie

 
Old 12-19-2005, 04:56 PM   #4
Junior Member
(female)
 
tweeteebird's Avatar
 
Join Date: Apr 2002
Location: canada
Posts: 26
tweeteebird HB User
Re: Progesterone Question

Oh My! This just brought bad memories back to me....I came off my HRT in November because I wanted to get my levels done. What made me think I had to stop taking these I'll never know. Anyways, I have been through hell with feelings of depression, crying and moodiness...a real basketcase! The doctor wanted me to take an anti-depressant but I was afraid to take it (side affects).Now that I am back on the HRT things are starting to feel better again so yes I believe that going off your meds for even a short time can cause these symptoms. Thanks for the tip on Dr John Lee...will look that up myself...take care!

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Lifetime of problems. Possible cause? Progesterone? Gonfalons Asthma 6 07-27-2010 02:48 AM
progesterone and weight gain sauceycakes Menopause 1 04-26-2010 07:12 PM
Progesterone question LuvdbytheMostHi Infertility 3 06-07-2009 05:03 PM
Question estrogen/progesterone - Pls Help Kari15 Infertility 19 02-06-2008 10:28 PM
Progesterone Levels desertgirl5555 Hormone Problems 17 08-15-2007 08:41 AM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



kittywitty (3), ladybud (2), Audrey-B (1), opple (1), desertgirl5555 (1), SoccerCoachU16 (1), 92261 (1), Darktangent (1), pburki (1), Youthful55Guy (1)

Site Wide Totals

teteri66 (1180), MSJayhawk (1006), Apollo123 (906), Titchou (851), janewhite1 (823), Gabriel (759), ladybud (755), midwest1 (669), sammy64 (668), BlueSkies14 (607)



All times are GMT -7. The time now is 02:08 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!